# SDR ABXA080088

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 57,284 hours, 58,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE WITH SWITCH IN THE 'ON' POSITION.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 AMM 33-53-00-8.
